Tamoxifen & lowered sex drive

Tamoxifen & lowered sex drive

Tamoxifen & lowered sex drive I’ve been on Tamoxifen for three years, I was on Zoladex for two, finished last August. I’m 43 and premenopausal, my periods have only just returned following the Zoladex. The problem is my libido is pretty low and things just don’t feel the same as they were before all this started. I’ll be on Tamoxifen for another two years.

I’ve been married for 18 years and my husband, quite rightly, says we are both getting older, but, has anyone else had this problem and have you found something that helped? How about Viagra? I understand it can be used for women.

Please no emotional/psychological stuff, what I’m talking about is very physical.

Regards

Clariana

Dear Clariana The publication by Breast Cancer Care called ‘Sexuality, intimacy and breast cancer’ may be of interest to you as it does contain some practical advice on this issue. You can access this via the following link:

breastcancercare.org.uk/docs/Breast Cancer Care_sexuality_0.pdf

Kind regards
Forum Host
Breast Cancer Care

Hi Clariana Hi Clariana,

Tamoxifen definitely reduces libido. So does zoladex. I was on both for two years.

What helped was lots of patience and tenderness from husband. I found I couldn’t make love as often but it didn’t mean I couldn’t make love at all.

Soon after I stopped both drugs my libido went back to normal.

Best wishes,

Sue

rash on breast hi all
as you can see from my profile had lumpectomy 2005
over past few weeks an area below and around my nipple on that breast has become rough and itchy, arear looks bit red and inflamed. i still have breast pain, especially around the scar but this is new. as always any new symptom sends me into panic mode, am i being paranoid?
thanks in anticipation for any advice
ann